# SDR 96ZZZX6178

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600317
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rudder Skin
- Part number: 553300095
- Condition: Cracked
- Location: Lt Below Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LT RUDDER SKIN CRACK HORIZONTAL, ABOUT 2 INCHES LONG, AND ALONG THE RIB LINE OF THE RUDDER RIB BELOW THE TRIM TAB.
